# SDR CALA2016121496026

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 76,271 hours, 28,718 cycles
- Engine: Iae V2527A5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP LEADING EDGE HAS CORROSION ON FWD SPAR FWD FACE AROUND FASTENER HOLE JUST ABOVE FLAP TRACK NR 3 INSIDE PANEL NR 2.  REMOVED CORROSION LT WING OTBD SPAR WEB  AND FOUND TO BE OUT OF  LIMITS, IAW SRM 51-74-00.  REMOVED AND REPLACED THE SPAR WEB IAW SRM 57-53-20 PG 229-231.
